Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases, local cohomology and reduction number
Author(s) Ngo Viet Trung
TypeArticle in Journal
AbstractD. Bayer and M. Stillman showed that Gröbner bases can be used to compute the Castelnuovo-Mumford regularity which is a measure for the vanishing of graded local cohomology modules. The aim of this paper is to show that the same method can be applied to study other cohomological invariants as well as the reduction number.
KeywordsLocal cohomology, initial ideal, Borel-fixed ideal, reduction number
Length10
CopyrightAMS
File
LanguageEnglish
JournalProceedings of the American Mathematicl Society
Volume129
Number1
Pages9 -18
Year2001
Translation No
Refereed No
Webmaster